Publication
Title
Grothendieck representations of categories and canonical noncommutative topologies
Author
Abstract
Language
English
Source (journal)
K-theory : an interdisciplinary journal for the development, application, and influence of K-theory in the mathematical sciences. - Dordrecht, 1987 - 2008
Publication
Dordrecht : 2002
ISSN
0920-3036
Volume/pages
25:4(2002), p. 355-371
ISI
000176386500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 30.09.2018
To cite this reference